I am 72 yrs old and have an enlarged prostate
Retrograde Ejaculation is due to side effect of Fenasteride
Thanks for query .
Based on the facts that you have posted you have been detected o have Enlarged prostate since 1 year and is taking Fenasteride but facing problem of retrograde ejaculation .
The retrograde ejaculation that you have is a known side effect of the drugs (alpha adrenergic receptors blockers) commonly prescribed for enlarged prostate .
You can start taking Cialis 5 mg daily and 10 mg on the day of planned sexual activity (one hour before sex).
This will help to reduce retrograde ejaculation .
Hope I have answered your query ,please feel free to ask if you have more questions,I shall be happy to help you
Thanks and Regards.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Have stomach pain, fever and loose stool. On omniprzole and ciplox. Any...
- Have had cyst removed from lips and noticed rigidness. Will it cure on...
- On medication for BP, body pain and frequent urination. Getting weakness...
- Having pain in testicle and noticed dark skin on it. What to do?
- Took medication for neurological problem and never had a desire for...
- Experiencing prolonged menstrual periods. What to do?
- Have increase frequency and urgency of urination. Any treatment?
- Why does my penis look small when not erect?
- Having on and off mouth ulcer. What is causing this and how to get rid...
- Noticed movable lump on the side of abdomen. What could it be?